# SDR 20000510AP005

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 INCH CRACK AT FASTENER HOLE AND TWO RIVETS CRACKED LOWER LEADING EDGE SKIN OF LEFT WING NR 3 SLAT BELOW UPSTOP PAD AREA.  ACCOMPLISHED HFEC INSPECTION AND MARKED END OF CRACK IAW 51-00-00 PART 6.  STOPPED DRILLED END OF CRACK IAW 51-10-1 PAGE 3. HFEC CONFIRMED CRACK IS CONTAINED IAW 51-00-00 PART 6, FABRICATED DOUBLER IAW 57-50-3 FIG 1.  INSTALLED DOUBLER AND FILLER IAW 51-30-5 FIG 1 TREATED, PRIMED AND INSTALLED IAW 57-30-3.  (M)
